Patient : I am a 37 year old female that is 5'5 145 lbs. I take ziac and lipitor and most recently now addereall xr. I originally went in and was overwelmed at work as i work a very high stress management job at ups in sales. i also have some very stressful things in my personal life. i felt like i could not concentrate on one thing before moving on to something else. i was completely overwelmed and found i was starting a ton of projects but couldnt complete anything. that is when i was prescribed adderall xr 15 mg. over a year i have moved up to 30 mg and just recently requested to go back to 25 mg. I do think that the adderall helps me focus and I do love the energy to get things done that i get from the adderall. i am finding that i have dull headaches and feel my heart racing a little at times.... I drink a ton of caffeine during the day which i think problay does not help. I am not wanting to stop the adderall but due to the fact that i am pretty high strung and high anxiety i am worrying that it could do permanent harm. i have taken antidepressants in the past for anxiety but I did not like the lack of libido and weight gain that went with them. Can the adderall cause headaches and a almost antsy feeling after being on it for several months? Also, can this drug do long term harm? What would you advise me to do regardign my overall situation?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.